# SDR AU000198

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Crossed
- Location: Fire Bottle
- Component: Fire Bottle, Fix
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIRE BOTTLE CARTRIDGE CONNECTORS REVERSED.  SUSPECT INCORRECT INCORPORATION OF AD/SF340/51. PERSONNEL/MAINTENANCE ERROR.
